Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 8, Pages 507-513
http://dx.doi.org/10.1155/S0161171202111331

Completely contractive maps between C*-algebras

College of Education, Ajman University, P.O. Box 346, Ajman, United Arab Emirates

Received 15 November 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. T. Sulaiman, “Completely contractive maps between -algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 8, pp. 507-513, 2002. https://doi.org/10.1155/S0161171202111331.